# SDR SWAA2012110108995

- Difficulty date: October 17, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STA 92.70.  REPAIRED RIB IAW SRM.
